# SDR DALA2016012500724

- Difficulty date: January 24, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 53,022 hours, 24,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL AT AFT GALLEY AREA ON STR 23R BETWEEN FRAME 66 TO FRAME 68.   REPLACED LOWER SILL AT AFT GALLEY AREA ON STR 23R BETWEEN FRAME 66 TO FRAME 68 IAW SRM 51-72-11 AND DWGS D53480019,  D53480150, D53480076, MEASURES OF CORROSION L=2.590", W=1.093", D=0.075".
